Lemsip Cold & Flu Lemon10s

You have 0 of this in your trolley

Lemsip Cold & Flu Lemon
0 in trolley

Quantity of Lemsip Cold & Flu Lemon in trolley 0

0 in trolley.
£4.15(41.5p each)4.15
Paracetamol, Phenylephrine Hydrochloride For the relief of the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature. Active Ingredients (per sachet): Paracetamol 650mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains Active Ingredients (per sachet): Phenylephrine hydrochloride 10mg, Action: Decongestant, Relief of... Blocked nose



Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer